# SDR WX0A2024052232051

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 39,132 hours, 26,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 144273
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BITE TEST EPSU FWD L 10WL/DEU.B FAULT / R&R EPSU IAW AMM REF 33-51-38-000-001-A & 33-51-38-400-001-A. OPS CHECK GOOD."
